# SDR UIEA2023071870727

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Channel
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STAB TIP FAIRING T/E WEDGE FOUND CRACK( NEW "U" CHANNEL REPLACED AS PER RI-55-10-16341 REV A. NO FURTHER DEFECTS NOTED )
